# SDR 1218362020708

- Difficulty date: November 20, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Fitting
- Part number: S5227750120001
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT, FORWARD ATTACHMENT POINT CRACKED.  REMOVED AND REPLACED EMERGENCY EXIT FORWARD ATTACHMENT POINT IN ACCORDANCE WITH SRM.
